# SDR DALA2025120108775

- Difficulty date: November 25, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 61,774 hours, 44,129 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9509 ER/A 623425-14AD REV C REQUIRES STAGE 2 DTA APRPOVAL.   C/W ER/A 623425-14AD. (1321407)
